Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2012, Article ID 318069, 9 pages
http://dx.doi.org/10.1155/2012/318069
Research Article

Fuzzy Symmetric Solutions of Fuzzy Matrix Equations

1College of Mathematics and Information Science, Northwest Normal University, Lanzhou 730070, China
2Department of Public Courses, Gansu College of Chinese Medicine, Lanzhou 730000, China

Received 3 April 2012; Accepted 29 April 2012

Academic Editor: F. Herrera

Copyright © 2012 Xiaobin Guo and Dequan Shang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Wan Suhana Wan Daud, Nazihah Ahmad, and Ghassan Malkawi, “A preliminary study on the solution of fully fuzzy Sylvester matrix equation,” vol. 1775, pp. 030006, . View at Publisher · View at Google Scholar
  • De-Quan Shang, and Xiao-Bin Guo, “Fuzzy minimal solution of positive fully fuzzy matrix equations,” Proceedings - International Conference on Machine Learning and Cybernetics, vol. 1, pp. 174–178, 2012. View at Publisher · View at Google Scholar
  • Xiaobin Guo, and Dequan Shang, “Approximate Solution of Fuzzy Matrix Equations with LR Fuzzy Numbers,” Advances in Pure Mathematics, vol. 02, no. 06, pp. 373–378, 2012. View at Publisher · View at Google Scholar
  • Xiaobin Guo, and Dequan Shang, “Fuzzy symmetric solutions of linear fuzzy matrix equations,” International Journal of Advancements in Computing Technology, vol. 5, no. 1, pp. 196–204, 2013. View at Publisher · View at Google Scholar
  • Xiaobin Guo, and Dequan Shang, “Fuzzy Approximate Solution of Positive Fully Fuzzy Linear Matrix Equations,” Journal of Applied Mathematics, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Xiaobin Guo, and Dequan Shang, “Approximate Solution of LR Fuzzy Sylvester Matrix Equations,” Journal of Applied Mathematics, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Xiaobin Guo, and Ke Zhang, “Solving fuzzy matrix equation of the form X A = B ,” Journal of Intelligent and Fuzzy Systems, vol. 32, no. 3, pp. 2771–2778, 2017. View at Publisher · View at Google Scholar